Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1940, Volume 4, Issue 6, Pages 501–508 (Mi izv3909)  

This article is cited in 8 scientific papers (total in 9 papers)

Sur l'allure asymptotique du reste dans l'approximation au moyen des sommes de Fejer des fonctions vérifiant la condition de Lipschitz

S. Nikolski


Full text: PDF file (468 kB)

Bibliographic databases:
Received: 07.06.1940

Citation: S. Nikolski, “Sur l'allure asymptotique du reste dans l'approximation au moyen des sommes de Fejer des fonctions vérifiant la condition de Lipschitz”, Izv. Akad. Nauk SSSR Ser. Mat., 4:6 (1940), 501–508

Citation in format AMSBIB
\Bibitem{Nik40}
\by S.~Nikolski
\paper Sur l'allure asymptotique du reste dans l'approximation au moyen des sommes de Fejer des fonctions v\'erifiant la condition de Lipschitz
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1940
\vol 4
\issue 6
\pages 501--508
\mathnet{http://mi.mathnet.ru/izv3909}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3836}
\zmath{https://zbmath.org/?q=an:0024.39602|66.0279.01}


Linking options:
  • http://mi.mathnet.ru/eng/izv3909
  • http://mi.mathnet.ru/eng/izv/v4/i6/p501

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. I. Stepanets, “Classification of periodic functions and the rate of convergence of their Fourier series”, Math. USSR-Izv., 28:1 (1987), 99–132  mathnet  crossref  mathscinet  zmath
    3. S. A. Telyakovskii, “S. M. Nikol'skii's Works on the Theory of Approximation of Functions”, Proc. Steklov Inst. Math., 232 (2001), 13–18  mathnet  mathscinet  zmath
    4. A. I. Stepanets, “Solution of the Kolmogorov–Nikol'skii problem for the Poisson integrals of continuous functions”, Sb. Math., 192:1 (2001), 113–139  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. O. V. Besov, V. A. Sadovnichii, S. A. Telyakovskii, “On the scientific work of S. M. Nikol'skii”, Russian Math. Surveys, 60:6 (2005), 1005–1020  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
    7. M. K. Kerimov, “On the 100th birthday of Academician Sergei Mikhailovich Nikol'skii”, Comput. Math. Math. Phys., 46:3 (2006), 345–353  mathnet  crossref  mathscinet  elib
    8. G. A. Dubosarskij, “Analytic Wavelets in Multiply Connected Domains with Circular Boundaries”, Math. Notes, 95:3 (2014), 359–373  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    9. A. G. Kachurovskii, M. N. Lapshtaev, A. Zh. Khakimbaev, “Ergodicheskaya teorema fon Neimana i summy Feiera zaryadov na okruzhnosti”, Sib. elektron. matem. izv., 17 (2020), 1313–1321  mathnet  crossref
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:323
    Full text:147
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021